Skip to main content

Items where Author, Editor or other role is "Casati, Matteo"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C
Number of items: 9.

C

Casati, Matteo, Wang, Jing Ping (2020) Recursion and Hamiltonian Operators for Integrable Nonabelian Difference Equations. Nonlinearity, 34 (1). Article Number 205. ISSN 0951-7715. (doi:10.1088/1361-6544/aba88c) (KAR id:82506)
[thumbnail of nonab-Ham_rev_w.pdf]
Preview

Casati, Matteo, Lorenzoni, Paolo, Vitolo, Raffaele (2020) Three computational approaches to weakly nonlocal Poisson brackets. Studies in Applied Mathematics, . ISSN 0022-2526. (doi:10.1111/sapm.12302) (KAR id:80565)
[thumbnail of NonLocPB_SAM_revised_send.pdf]
Preview

Casati, Matteo, Wang, Jing Ping (2020) A Darboux-Getzler theorem for scalar difference Hamiltonian operators. Communications in Mathematical Physics, 374 . pp. 1497-1529. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-019-03497-2) (KAR id:73755)
[thumbnail of Casati-Wang2019_Article_ADarbouxGetzlerTheoremForScala.pdf]
Preview
[thumbnail of diffcoho-cmp-fin.pdf]

Casati, Matteo (2018) Higher order dispersive deformations of multidimensional Poisson brackets of hydrodynamic type. Theoretical and Mathematical Physics, 196 (2). pp. 1129-1149. ISSN 0040-5779. (doi:10.1134/S0040577918080032) (KAR id:68658)
[thumbnail of mHYPB_higher.pdf]
Preview

Carlet, Guido, Casati, Matteo, Shadrin, Sergey (2018) Normal forms of dispersive scalar Poisson brackets with two independent variables. Letters in Mathematical Physics, . ISSN 0377-9017. (doi:10.1007/s11005-018-1076-x) (KAR id:67926)
[thumbnail of Carlet2018_Article_NormalFormsOfDispersiveScalarP.pdf]
Preview
[thumbnail of 1707.03703.pdf]
Preview

Casati, Matteo, Valeri, Daniele (2017) MasterPVA and WAlg: Mathematica packages for Poisson vertex algebras and classical affine \(\mathcal {W}\)-algebras. Bollettino dell'Unione Matematica Italiana, 11 (4). pp. 503-531. ISSN 1972-6724. (doi:10.1007/s40574-017-0146-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:67929)

Carlet, Guido, Casati, Matteo, Shadrin, Sergey (2017) Poisson cohomology of scalar multidimensional Dubrovin–Novikov brackets. Journal of Geometry and Physics, 114 . pp. 404-419. ISSN 0393-0440. (doi:10.1016/j.geomphys.2016.12.008) (KAR id:67927)
[thumbnail of 1512.05744.pdf]
Preview

Casati, Matteo (2016) Dispersive deformations of the Hamiltonian structure of Euler’s equations. Theoretical and Mathematical Physics, 188 (3). pp. 1296-1304. ISSN 0040-5779. (doi:10.1134/S0040577916090026) (KAR id:67930)
[thumbnail of defoHD-submission-edit.pdf]
Preview

Casati, Matteo (2015) On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type. Communications in Mathematical Physics, 335 (2). pp. 851-894. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-014-2219-2) (KAR id:67928)
[thumbnail of 1312.1878.pdf]
Preview

This list was generated on Fri Jan 21 20:10:03 2022 GMT.